# SDR P5CA9701565

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKIN ON RIGHT SECTION 48 AT STA 2460, APPROXIMATELY STRINGER 8.  REMOVED DAMAGE, CONFIRMED NO CRACK USING HIGH FREQUENCY EDDY CURRENT PER BAC SRM 51-00-02, FABRICATED REPLACEMENT AND INSTALLED PER BAC SRM 53-30-03, 51-30-02 AND 51-24-11.
